Volume 1, Issue 1
On the Restricted Parameter Identification Problems for General Variational Inequalities

Huang Shaoyun, Yong Jiongmin

J. Part. Diff. Eq.,1(1988),pp.53-60

Published online: 1988-01

Preview Full PDF 312 2110
Export citation
  • Abstract

A restricted parnmeter identification problem for general variational inequalities is studied using the so-called asymptolic regularization method. Some applications, including the evolution dam problem, are also briefly discussed.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-53, author = {}, title = {On the Restricted Parameter Identification Problems for General Variational Inequalities}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {1}, pages = {53--60}, abstract = { A restricted parnmeter identification problem for general variational inequalities is studied using the so-called asymptolic regularization method. Some applications, including the evolution dam problem, are also briefly discussed.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5852.html} }
TY - JOUR T1 - On the Restricted Parameter Identification Problems for General Variational Inequalities JO - Journal of Partial Differential Equations VL - 1 SP - 53 EP - 60 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5852.html KW - AB - A restricted parnmeter identification problem for general variational inequalities is studied using the so-called asymptolic regularization method. Some applications, including the evolution dam problem, are also briefly discussed.
Huang Shaoyun, Yong Jiongmin. (1970). On the Restricted Parameter Identification Problems for General Variational Inequalities. Journal of Partial Differential Equations. 1 (1). 53-60. doi:
Copy to clipboard
The citation has been copied to your clipboard